Popular Cancer Drug May Cause Blood Clots

A popular cancer drug may increase the risk for blood clots, according to a new study.

The cancer drug Avastin has helped patients live longer with colon, lung, breast and kidney cancer. Researchers pooled data from 15 clinical trials and found those taking the drug had a thirty percent increased risk for blood clots. The highest risk was seen in patients with colorectal cancer.


You must be logged in to post comments.

Username:
Password (case sensitive):
Remember Me:

Read Comments

Comments are posted from viewers like you and do not always reflect the views of this station.
  • by Obama Snake Oil Co Location: Washington on Nov 19, 2008 at 05:51 AM
    Does the use out weigh the benefits. If you are dying from cancer, does this risk, knowing what it is, benefit patients? Seems the lawyers will go after the drug companies again. This is why I cannot breath since Seldane D was taken off the market as an allergy drug.
WITN

275 E. Arlington Blvd. Greenville, NC 27858 252-439-7777
Copyright © 2002-2016 - Designed by Gray Digital Media - Powered by Clickability 34732294 - witn.com/a?a=34732294
Gray Television, Inc.